TreatAllergies.com

Polaramine

The range of Polaramine products all share the same active ingredient, the antihistamine dexchlorpheniramine maleate, which is an H-1 receptor antagonist. As an antihistamine, dexchlorpheniramine maleate works by blocking the action of histamine released in response to allergens present in the body. Histamine is responsible for many of the symptoms commonly associated with allergies.

Polaramine will treat the allergic symptoms of perennial and seasonal allergic rhinitis, or hayfever. These symptoms typically include sneezing, an itchy and runny nose, red, irritated eyes and allergic conjunctivitis. Polaramine can also be used to treat surface skin conditions such as insect bites, urticaria ("hives") and angioedema.

Polaramine 2mg (milligram) tablets each contain 2mg of dexchlorpheniramine maleate and they available in packets of 30 tablets. Polaramine 2mg tablets provide effective relief for six hours. Each Polaramine 6mg 12 Hour Relief Repetabs provides 12 hours of relief from allergic symptoms. Available in packets of 40 repetabs, which are repeat action slow release tablets, each Polaramine 6mg 12 Hour Relief Repetab contains 6mg of the antihistamine dexchlorpheniramine maleate. Polaramine Syrup is specially formulated for use by young children over one year old and provides relief for 6 to 8 hours. Each 5 millilitres (ml) of Polaramine Syrup contains 2mg of dexchlorpheniramine maleate and is available in a 100ml bottle of apricot/orange flavoured syrup. Polaramine Syrup is a flexible and convenient way to treat allergies.

Polaramine is a pharmacist only medicine and your pharmacist's advice is required for this product.


Polaramine 2mg Tablets

Polarmine Syrup

Polaramine 6mg Repetabs

Polaramine is manufactured by Schering-Plough Pty Ltd, Auckland, New Zealand.